# SDR AU990303

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Switch
- Part number: 991028710
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT HYDRAULIC SYSTEM PRESSURE SWITCH FAULTY.
